Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 174372, 10 pages
http://dx.doi.org/10.1155/2012/174372
Research Article

Properties of Carry Value Transformation

1Department of Basic Science and Humanities, Silicon Institute of Technology, Silicon Hills, Patia, Bhubaneswar 751024, India
2Department of Computer Science, Institute of Mathematics and Applications, Andharua, Bhubaneswar 751003, India
3P.G. Department of Mathematics, Utkal University, Bhubaneswar 751004, India

Received 28 December 2011; Accepted 20 January 2012

Academic Editor: V. R. Khalilov

Copyright © 2012 Suryakanta Pal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Suryakanta Pal, Sudhakar Sahoo, and Birendra Kumar Nayak, “Properties of Carry Value Transformation,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 174372, 10 pages, 2012. https://doi.org/10.1155/2012/174372.